MathSciNet Relay Station
MathSciNet bibliographic data
MR1383498 (98a:35124a) 35Q55
Kato, Tosio On nonlinear Schrödinger equations. II. $H\sp s$-solutions and unconditional well-posedness. J. Anal. Math. 67 (1995), 281–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement